# SDR ASAA2018020223703

- Difficulty date: February 2, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 50,780 hours, 22,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986 FLOORBEAM HAS SPOTS OF CORROSION AT PANEL FASTENER HOLES.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW EA 700-53EA-19879, AND SRM 53-70-51-2R-4.
